# SDR SIMA20140913002

- Difficulty date: September 13, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 39,563 hours, 32,929 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT SMELLS LIKE FUEL ODOR FROM UNKNOWN ORIGIN.  PERFORMED FIM TASK 21-20-00-810-803-A THROUGH ALL STEPS.  NO FUEL ODOR DETECTED AT THIS TIME.
